# SDR DALA2025070705038

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 25,506 hours, 2,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 SEAT 3J FLOOR PATH LIGHT INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. (7316675)
